Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A chaotic function with a scrambled set of positive Lebesgue measure


Author: J. Smítal
Journal: Proc. Amer. Math. Soc. 92 (1984), 50-54
MSC: Primary 26A30; Secondary 58F13
MathSciNet review: 749888
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There is a continuous map of the unit interval $ I$ which is chaotic in the sense of Li and Yorke and which has a scrambled set of Lebesgue measure arbitrarily close to 1.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A30, 58F13

Retrieve articles in all journals with MSC: 26A30, 58F13


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0749888-6
PII: S 0002-9939(1984)0749888-6
Article copyright: © Copyright 1984 American Mathematical Society